Approximation of solutions of a generalized variational inequality problem based on iterative methods
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 207-214
Published online June 1, 2010
Sun Young Cho
Gyeongsang National University
Abstract : In this paper, a generalized variational inequality problem is considered. An iterative method is studied for approximating a solution of the generalized variational inequality problem. Strong convergence theorem are established in a real Hilbert space.
Keywords : variational inequality, solution, fixed point, nonexpansive mapping
MSC numbers : 47H05, 47H09, 47J25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd